# SDR UIEA2020050800998

- Difficulty date: May 7, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,314 hours, 17,783 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: T4817
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV EICAS L ENG PRV EICAS/STATUS. RAN QRH PROC.( REMOVED AND REPLACED LH ENG HPSOV PER AMM 36-11-07, OPS CHECKED WITH NO FAULTS FOUND PER AMM 71-00-00. )
